On tame pro-p Galois groups over basic ℤp-extensions

Yasushi Mizusawa*, Manabu Ozaki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


For a prime number p and a finite set S of prime numbers congruent to 1 modulo p, we consider the Galois group of the maximal pro-p-extension unramified outside S over the ℤp-extension of the rational number field. In this paper, we give a family of S for which the Galois group is a metacyclic pro-p group with an application to Greenberg's conjecture.

Original languageEnglish
Pages (from-to)1161-1173
Number of pages13
JournalMathematische Zeitschrift
Issue number3-4
Publication statusPublished - 2013 Apr


  • Greenberg's conjecture
  • Iwasawa theory
  • Tamely ramification

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On tame pro-p Galois groups over basic ℤp-extensions'. Together they form a unique fingerprint.

Cite this